# SDR ASAA2016031115869

- Difficulty date: March 11, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 30,172 hours, 9,244 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 902864
- Condition: No Test
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ENGINE FIRE TEST THE NR 2 ENGINE FIRE HANDLE WOULD NOT ILLUMINATE. A SYSTEM FAULT LIGHT ON NR 2 ENGINE OVERHEAT DETECTION.  ACFT GROUNDED. ENGINE & APU FIRE/OVERHEAT DETECTION MODULE INDICATED NR 2 ENGINE "A" LOOP UPPER FAN DETECTOR FAULT.  INSPECTED UPPER FAN LOOP & WIRE TERMINAL CONNECTIONS.  NO DEFECTS NOTED. REPLACED NR 2 ENGINE UPPER FAN FIRE DETECTOR ASSY M1757.  OPS CHECK NORMAL, REF AMM 26-11-01, FIM 26-10, TASKS 801 & 805 & WDM 26-11-11.
